Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space

Shoichi Fujimori, Yu Kawakami, Masatoshi Kokubu, Wayne Rossman, Masaaki Umehara, Kotaro Yamada

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The Jorge-Meeks n-noid (n ≥ 2) is a complete minimal surface of genus zero with n catenoidal ends in the Euclidean 3-space R3, which has (2π/n)-rotation symmetry with respect to its axis. In this paper, we show that the corresponding maximal surface fn in Lorentz-Minkowski 3-space R3 1 has an analytic extension fn as a properly embedded zero mean curvature surface. The extension changes type into a time-like (minimal) surface.

Original languageEnglish
Pages (from-to)249-272
Number of pages24
JournalOsaka Journal of Mathematics
Volume54
Issue number2
Publication statusPublished - 2017

Fingerprint

Maximal Surfaces
Minimal surface
Rotational symmetry
Zero
Mean Curvature
Euclidean
Genus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fujimori, S., Kawakami, Y., Kokubu, M., Rossman, W., Umehara, M., & Yamada, K. (2017). Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space. Osaka Journal of Mathematics, 54(2), 249-272.

Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space. / Fujimori, Shoichi; Kawakami, Yu; Kokubu, Masatoshi; Rossman, Wayne; Umehara, Masaaki; Yamada, Kotaro.

In: Osaka Journal of Mathematics, Vol. 54, No. 2, 2017, p. 249-272.

Research output: Contribution to journalArticle

Fujimori, S, Kawakami, Y, Kokubu, M, Rossman, W, Umehara, M & Yamada, K 2017, 'Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space', Osaka Journal of Mathematics, vol. 54, no. 2, pp. 249-272.
Fujimori S, Kawakami Y, Kokubu M, Rossman W, Umehara M, Yamada K. Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space. Osaka Journal of Mathematics. 2017;54(2):249-272.
Fujimori, Shoichi ; Kawakami, Yu ; Kokubu, Masatoshi ; Rossman, Wayne ; Umehara, Masaaki ; Yamada, Kotaro. / Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space. In: Osaka Journal of Mathematics. 2017 ; Vol. 54, No. 2. pp. 249-272.
@article{6af30c52edc045e2854260bde62342b3,
title = "Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space",
abstract = "The Jorge-Meeks n-noid (n ≥ 2) is a complete minimal surface of genus zero with n catenoidal ends in the Euclidean 3-space R3, which has (2π/n)-rotation symmetry with respect to its axis. In this paper, we show that the corresponding maximal surface fn in Lorentz-Minkowski 3-space R3 1 has an analytic extension fn as a properly embedded zero mean curvature surface. The extension changes type into a time-like (minimal) surface.",
author = "Shoichi Fujimori and Yu Kawakami and Masatoshi Kokubu and Wayne Rossman and Masaaki Umehara and Kotaro Yamada",
year = "2017",
language = "English",
volume = "54",
pages = "249--272",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - Analytic extension of Jorge-Meeks type maximal surfaces in Lorentz-Minkowski 3-space

AU - Fujimori, Shoichi

AU - Kawakami, Yu

AU - Kokubu, Masatoshi

AU - Rossman, Wayne

AU - Umehara, Masaaki

AU - Yamada, Kotaro

PY - 2017

Y1 - 2017

N2 - The Jorge-Meeks n-noid (n ≥ 2) is a complete minimal surface of genus zero with n catenoidal ends in the Euclidean 3-space R3, which has (2π/n)-rotation symmetry with respect to its axis. In this paper, we show that the corresponding maximal surface fn in Lorentz-Minkowski 3-space R3 1 has an analytic extension fn as a properly embedded zero mean curvature surface. The extension changes type into a time-like (minimal) surface.

AB - The Jorge-Meeks n-noid (n ≥ 2) is a complete minimal surface of genus zero with n catenoidal ends in the Euclidean 3-space R3, which has (2π/n)-rotation symmetry with respect to its axis. In this paper, we show that the corresponding maximal surface fn in Lorentz-Minkowski 3-space R3 1 has an analytic extension fn as a properly embedded zero mean curvature surface. The extension changes type into a time-like (minimal) surface.

UR - http://www.scopus.com/inward/record.url?scp=85020281079&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85020281079&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85020281079

VL - 54

SP - 249

EP - 272

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -